American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Henryk Trappmann and Dmitrii Kouznetsov. Computation of the two regular super-exponentials to base exp(1/e). Math. Comp. 81 (2012) 2207-2227.
Abstract, references, and article information
View Article: PDF

[2] Oliver Roth. A general conformal geometric reflection principle. Trans. Amer. Math. Soc. 359 (2007) 2501-2529. MR 2286042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Kevin A. Broughan and A. Ross Barnett. The holomorphic flow of the Riemann zeta function. Math. Comp. 73 (2004) 987-1004. MR 2031420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] M. Ortel and W. Schneider. The parametric Gauss-Green theorem . Proc. Amer. Math. Soc. 98 (1986) 615-618. MR 861762.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Philip T. Maker. Conditions on $u(x,y)$ and $v(x,y)$ necessary and sufficient for the regularity of $u+iv$ . Trans. Amer. Math. Soc. 45 (1939) 265-275. MR 1501991.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1